# SDR GTIA2018102902924

- Difficulty date: October 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N650NK
- Make and model: Airbus A320-232
- Aircraft serial: 7724
- Aircraft time: 4,521 hours, 2,016 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

"CABIN ODOR/FUME DURING DECENT, LAST 10 MIN-ACCOMPLISHED TSM 05-50-00-810-831-A. FOUND APU OIL OVER SERVICED, FOUND OIL ON APU COMPARTMENT. PERFORMED PACK BURN OUT PROCEDURES IAW AMM 21-00-00. ALL OPS CHECK GOOD, A/C OKAY FOR CONTINUED SVC. NO EVIDENCE OF ODOR FOUND, SMELL AT THIS TIME CAL TOOL: NK789 CAL DUE DATE: 3-JAN-19".
